# SDR P5CA0801545

- Difficulty date: February 20, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 27,421 hours, 4,602 cycles
- Engine: Ge CF680C2B2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 1163M64P07
- Condition: Leaking
- Location: Nr 4 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

"ENG 4 OIL PRESSURE" ENG 4 SHUT DOWN DUE TO ZERO OIL QUANTITY/LOW PRESS AFTER SHUT DOWN OIL PRESS REMAINED 7PSI.  SERVED ENG OIL WITH 25 QTS ACCOMPLISHED ENG MOTORING AND FOUND LEAK ON IDG DRAIN PORT.  REPLACED NR 4 ENG IDG CARBON SEAL.  ACCOMPLISHED ENG RUN AND NO LEAK FOUND AMM 24-11-01.
